Alert archive / Vermont / Special Weather Statements in 2011

Special Weather Statement, NWS Burlington, VT

June 1, 2011Chittenden County, Vermont; Essex County, New York

NWS Burlington, VT issued this special weather statement at Jun 1, 2011, 5:21 AM EDT for Chittenden County, Vermont; Essex County, New York. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2011, 5:21 AM EDT (09:21 UTC)
Expired
Jun 1, 2011, 6:15 AM EDT
In force
54 min
Issued by
NWS Burlington, VT

Counties Essex County, NY, Chittenden County, VT

The radar

The Burlington radar (KCXX), 27 km from the middle of the area, began a volume at 09:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 9.4 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2011-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 610 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2011-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
610 J/kg
Mixed-layer CIN
-237 J/kg
Mixed-layer LCL
1749 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
213 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

807 
WWUS81 KBTV 010921
SPSBTV

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
521 AM EDT WED JUN 1 2011

NYZ034-035-VTZ005-008-009-017-018-011015-
EASTERN ADDISON VT-EASTERN CHITTENDEN VT-EASTERN ESSEX NY-
WASHINGTON VT-WESTERN ADDISON VT-WESTERN CHITTENDEN VT-
WESTERN ESSEX NY-
521 AM EDT WED JUN 1 2011

...STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN ESSEX...NORTHERN
ADDISON...SOUTHERN CHITTENDEN AND WEST CENTRAL WASHINGTON COUNTIES...

AT 515 AM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS WERE 
DEVELOPING ACROSS THE HIGH PEAKS REGION OF THE ADIRONDACK MOUNTAINS. 
THESE STORMS WILL MOVE EAST INTO THE CHAMPLAIN VALLEY BY 630 AM.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. EXPECT DANGEROUS
LIGHTNING. VERY HEAVY RAIN WILL CAUSE WATER TO POND ON ROADS AND IN
POOR DRAINAGE AREAS. THERE MAY BE RAPID RISES ON SMALL STREAMS AND
CREEKS. 

LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
ELIZABETHTOWN...WADHAMS...DIAMOND ISLAND...WHALLONSBURG...KINGSLAND
BAY STATE PARK...NORTH FERRISBURGH...MONKTON...STARKSBORO...
HANKSVILLE...CAMELS HUMP STATE PARK...IRASVILLE...

LAT...LON 4450 7299 4410 7280 4400 7382 4432 7388

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this special weather statement went out at Jun 1, 1:30 AM EDT, 3 hours 51 minutes earlier.

Area forecast discussion, Jun 1, 1:30 AM EDT, 3 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
ISSUED BY NATIONAL WEATHER SERVICE ALBANY NY
130 AM EDT WED JUN 1 2011

.SYNOPSIS...
HIGH PRESSURE WILL MOVE EASTWARD OVERNIGHT...AS A COLD FRONT
APPROACHES THE REGION.  THE NEXT THREAT OF SHOWERS AND THUNDERSTORMS
WILL COME TOMORROW...AS A STRONG COLD FRONT ACROSS NORTHERN NEW YORK
AND UPSTATE VERMONT. BEHIND THE FRONT...COOLER AND WINDY WEATHER IS
EXPECTED FOR THURSDAY AND FRIDAY...ALONG WITH THE POSSIBILITY OF
SOME ISOLATED TO SCATTERED SHOWERS.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
AS OF 1015 PM EDT...BTV CONTINUES TO BE DOWN DUE TO COMMS FAILURE.
THEY MAY BE BACK UP AROUND MIDNIGHT. SOME HIGH CLOUDS CONTINUE TO
MOVE IN...AS WELL AS A CONVECTIVE LINE MOVING THROUGH LAKE HURON
AND GEORGIAN BAY. THE RUC40 SHOWS THE H500 RIDGE HOLDING
FIRMLY...BUT THE NAM AND HRRR 3-KM REF PRODUCT CONTINUE TO SHOWS
SOME ISOLD-SCT CONVECTION POPPING UP IN THE 06Z-12Z TIME FRAME.
THERE IS A MODEST AMOUNT OF INSTABILITY IN PLACE BASED ON THE
LATEST LAPS DATA WITH SBCAPES OF 250 J/KG IN THE CHAMPLAIN VALLEY
TO UPWARDS OF 1000+ J/KG IN THE PORTIONS OF THE ST LAWRENCE RIVER
VALLEY. WE INCREASED TO POPS TO CHC VALUES FOR SHOWERS AND
THUNDERSTORMS. WE WILL HAVE TO SEE IF THE LOW LEVEL CAP ERODES
BASED ON THE 00Z KALB SOUNDING. HOURLY T/TD/RH/CLOUD TRENDS WERE
RETOOLED BASED ON THE LATEST HRRR DATA...AND THE GMOS.  NO FURTHER
CHANGES AT THIS TIME.

PREVIOUS NEAR TERMS...
AS OF 730 PM EDT...THE EMERGENCY BACKUP FOR BTV CONTINUES DUE TO THE
COMMS ISSUE.  WE HAVE ADJUSTED THE HOURLY T/TD TRENDS...AND
INCREASED THE CLOUDS A LITTLE BIT FASTER SHORTLY BEFORE AND AFTER
MIDNIGHT.  THE NAM/GFS/LATEST HRRR 3-KM REF PRODUCT SHOWS SOME ISOLD
SHOWERS AND THUNDERSTORMS DEVELOPING AHEAD OF A THERMAL/PREFRONTAL
TROUGH BTWN 06Z-12Z.  WE INCREASED THE POPS TO SLIGHT CHC VALUES
ACROSS THE NORTH COUNTRY AND UPSTATE VT.  THE INSTABILITY LOOKS
ELEVATED INITIALLY BEFORE BECOMING SBCAPE IN THE MODEL SOUNDINGS.
NO OTHER CHANGES AT THIS TIME.

AS OF 415 PM EDT...EMERGENCY BACKUP IS IN PLACE FOR BTV AS OF 3
PM. THE WFO AT ALY HAS ISSUED ALL PRODUCTS...AND THIS FORECAST
DISCUSSION WILL REFLECT THE RECENT TRENDS IN THE GRIDS. THE MID AN
UPPER RIDGE WILL BREAK DOWN OVER NRN NY AND VT OVERNIGHT...AS A
STRONG UPPER LEVEL TROUGH MOVES INTO N-CNTRL ONTARIO. A PREFRONTAL
TROUGH AHEAD OF A COLD FRONT WILL APPROACH AFTER MIDNIGHT WITH MID
AND HIGH CLOUDS INCREASING...AND SOME SHOWERS POSSIBLY MOVING IN
FROM THE WEST TOWARDS DAYBREAK. OVERNIGHT MINS WILL BE MILD WITH
MID 50S TO L60S ACROSS THE FORECAST AREA.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/...
AS OF 430 PM EDT...COLD FRONT QUICKLY APPROACHES BASED ON THE
NAM/GFS/ECMWF TRENDS.  THE BEST SHEAR AND INSTABILITY PROFILES
COINCIDE FROM THE CHAMPLAIN VALLEY SOUTH AND EAST INCLUDING THE
NORTHERN ADIRONDACKS.  THE DAY 2 GRAPHIC FROM SPC JIVES WITH THE
NAM/GFS.  ENOUGH HEATING SHOULD ALLOW SBCAPE VALUES TO GET INTO THE
500-1500 J/KG RANGE ALONG A BTV-SLK AXIS.  MAX TEMPS WILL GET INTO
THE 80-85F RANGE FROM THE CHAMPLAIN VALLEY SOUTH AND EAST.  THE 0-6
KM BULK SHEAR VALUES RISE TO 35-50 KTS...SO DEEP ORGANIZED
CONVECTION IS LIKELY WITH MULTICELLULAR CLUSTERS FORMING INTO
LINES.  AN ISOLD SUPERCELL OR TWO MAY ALSO BE POSSIBLE WITH DAMAGING
WINDS AND LARGE HAIL THE MAIN THREATS.  WE STUCK WITH THE PREVIOUS
ENHANCED WORDING IN THE GRIDS.

WED NIGHT...COLD FRONT PRESSES SOUTH OF THE REGION WITH STRONG COLD
AIR ADVECTION OCCURRING.  H850 TEMPS FALL CLOSE TO 0C OVER THE
REGION BASED ON THE GFS.  THE PCPN ENDS...AND THE WINDS SHIFT FROM
THE SW TO THE W/NW AND INCREASE TO 15 TO 25 MPH. MIN TEMPS WILL
RANGE FROM THE UPPER 30S TO U40S OVER THE MTNS...AND U40S TO M50S IN
THE VALLEY.

THURSDAY...DEEP MIXING WILL OCCUR WITH BLUSTERY W/NW WINDS OF 15 TO
30 MPH WITH SOME GUSTS TO 40 MPH.  THE STRONG UPPER LEVEL TROUGH
PASSES WELL NORTH OF THE REGION TO THE GULF OF ST LAWRENCE.  SOME
ISOLD-SCT INSTABILITY SHOWERS ASSOCIATED WITH THE MID LEVEL COLD
POOL WILL PREVAIL ESPECIALLY OVER THE HIGHER TERRAIN.  HIGH TEMPS
WILL BE QUITE CHILLY COMPARED TO THE PREVIOUS FEW DAYS...WITH 50S
OVER THE MTNS...AND 60S IN THE VALLEYS.

THURSDAY NIGHT...THE WINDS QUICKLY DIMINISH AFTER DARK WITH SFC HIGH
PRESSURE MOVING IN FROM THE ERN GREAT LAKES REGION.  IDEAL
RADIATIONAL COOLING WILL OCCUR.  FROST IS POSSIBLE OVER THE NRN
DACKS WITH LOWS IN THE U20S TO L30S.  MID 30S TO L40S WILL BE
POSSIBLE IN ALL OTHER LOCATIONS.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
AS OF 430 AM EDT TUESDAY...PROGGED 85H TEMPS BTWN 2C AND 4C INTO
FRIDAY SUPPORT HIGHS ONLY IN THE U50S MTNS TO M60S VALLEYS. STILL
SOME QUESTION WITH REGARDS TO AMOUNT OF CLRING IN NW FLW AND
DEVELOPMENT OF FOG...DUE TO SATURATED GROUND CONDITIONS...BUT IF
CLRING DEVELOPS AND WINDS DECOUPLE SOME PATCHY FROST COULD BE
POSSIBLE IN THE COLDER MTN VALLEYS FRIDAY MORNING AND AGAIN ON
SATURDAY MORNING. LATEST MEX GUIDANCE HAS 32F AT SLK FRIDAY MORNING.
WL MENTION MID 30S TO M40S ATTM...GIVEN UNCERTAINTY. OTHERWISE...DRY
NW FLW ALOFT CONTS FRIDAY INTO SATURDAY WITH SLIGHTLY BLW NORMAL
TEMPS. WEAK SFC WARM FRNT FEATURE MAY PRODUCE A SCATTERED LIGHT
SHOWER LATE SATURDAY NIGHT...BUT ONCE AGAIN QPF AMOUNTS WILL BE
UNDER 0.10". THE FCST BECMS MORE UNCERTAIN BY EARLY NEXT WEEK AS
MID/UPPER LVL RIDGE TRIES TO PUSH NORTH...WHILE PROGRESSIVE NW FLW
ALOFT CONTS ACRS THE NE CONUS. THIS WL RESULT IN TEMPS WARMING BACK
UP...ALONG WITH INCREASING CHCS FOR SOME SCATTERED RAIN SHOWERS INTO
TUESDAY.

&&

.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
VFR CONDITIONS THROUGH THIS EARLY WEDNESDAY MORNING AS WE CONTINUE
TO WATCH TRENDS UPSTREAM ACROSS LOWER ONTARIO AND ANY ACTIVITY ALONG
THE WARM FRONT ACROSS NORTHERN NY.  LOCAL FOG AT SLK MAY PRODUCE
MVFR/IFR CONDITIONS BRIEFLY OVERNIGHT. IT SEEMS A BROKEN LINE OF
CONVECTION WILL IMPACT THE REGION THROUGH THIS MORNING AND PERHAPS
EXTENDING INTO VERY EARLY AFTERNOON WITH FRONTAL PASSAGE EXPECTED TO
BE A BIT EARLIER.  DUE TO THIS...WE WILL KEEP AVIATION CONDITIONS
VFR AT THE PRESENT TIME AND PLACE A VCSH MAINLY BETWEEN 08Z-15Z FOR
LOCATION WEST OF BURLINGTON AND BETWEEN 12Z-17Z ELSEWHERE.

WINDS WILL BECOME PROBLEMATIC AS WE TAP INTO 20-30KTS WITH THE
FRONTAL PASSAGE LATER THIS MORNING.  WINDS THROUGH THE ST LAWRENCE
WILL BE LOCALLY HIGHER.

OUTLOOK 06Z THURSDAY THROUGH SUNDAY...
WED OVRNT...VFR...INCR CLDS...CHC -SHRA LATE.
THU...VFR/MVFR...CHC -SHRA.
THU NT-SUN...VFR. NO SIG WX EXPECTED AT THIS TIME.

&&

.MARINE...
AS OF 430 PM EDT TUESDAY...NO SIGNIFICANT WEATHER TO IMPACT LAKE
CHAMPLAIN TONIGHT. WINDS WILL BE LIGHT AND VARIABLE THIS PM...THEN
BEGIN TO GRADUALLY INCREASE FROM THE SOUTH TONIGHT AND WEDNESDAY.
STRONGER WINDS ARE EXPECTED ON WEDNESDAY WITH SOUTH WINDS AT 15 TO
25 KNOTS.

FOR BOATERS MANY HAZARDS STILL EXIST. BREAKWATER AND OTHER ROCKS
OR OBSTRUCTIONS TO NAVIGATION MAY BE OBSCURED BY THE HIGH WATER
LEVELS ON THE LAKE. IN ADDITION...PLENTY OF DEBRIS REMAIN IN THE
LAKE...ESPECIALLY NEAR RIVER MOUTHS. DUE TO THESE FACTORS...
RECREATIONAL BOATING IS DISCOURAGED AT THIS TIME.

&&

.CLIMATE...
FOR THE SECOND STRAIGHT MONTH WE HAVE SET A NEW RECORD FOR THE
WETTEST MONTH. SEE INFORMATION BELOW FOR SPECIFIC DETAILS.

WETTEST MAY
8.67 INCHES IN 2011 (THROUGH 5/30)
7.10 INCHES IN 2006
6.31 INCHES IN 1983

WETTEST APRIL
7.88 INCHES IN 2011
6.55 INCHES IN 1983
6.12 INCHES IN 1996

METEOROLOGICAL SPRING - MAR/APR/MAY
19.94 INCHES IN 2011 (THROUGH 5/30)
15.46 INCHES IN 1983
12.77 INCHES IN 2000

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...NONE.
NY...NONE.

&&

SYNOPSIS...WASULA
NEAR TERM...WASULA
SHORT TERM...WASULA
LONG TERM...TABER
AVIATION...WASULA/BGM
MARINE...WASULA/WFO BTV
CLIMATE...WFO BTV
Hazardous weather outlook, Jun 1, 4:58 AM EDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
458 AM EDT WED JUN 1 2011

NYZ026-027-029>031-034-087-020900-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHEASTERN ST. LAWRENCE-
SOUTHERN FRANKLIN-WESTERN CLINTON-WESTERN ESSEX-
SOUTHWESTERN ST. LAWRENCE-
458 AM EDT WED JUN 1 2011

...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO MIDNIGHT EDT
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

EXPECT WIND GUSTS TO 50 MPH OVER THE SAINT LAWRENCE VALLEY AND
NORTHERN ADIRONDACKS OF NEW YORK THIS AFTERNOON. WINDS OF THIS
MAGNITUDE WILL BE CAPABLE OF TAKING DOWN TREES AND POWER
LINES...WHICH COULD RESULT IN LOSS OF POWER.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

NYZ028-035-020900-
EASTERN CLINTON-EASTERN ESSEX-
458 AM EDT WED JUN 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED THROUGH
MIDDAY...THEN SOUTHWEST WINDS WILL BE INCREASING IN THE AFTERNOON
WITH GUSTS TO 45 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

VTZ001>012-016>019-020900-
GRAND ISLE-WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-
LAMOILLE-CALEDONIA-WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-
WINDSOR-EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-
EASTERN RUTLAND-
458 AM EDT WED JUN 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VERMONT...NORTHEAST
VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT.

.DAY ONE...TODAY AND TONIGHT.

THE THREAT FOR STRONG TO SEVERE THUNDERSTORMS WILL EXIST THIS
AFTERNOON ACROSS VERMONT. A LINE OF STORMS IS EXPECTED TO DEVELOP
OVER WESTERN VERMONT SHORTLY AFTER MIDDAY...THEN MOVE QUICKLY
EASTWARD. STRONG GUSTY WINDS AND HAIL CAN BE EXPECTED WITH ANY OF
THE THUNDERSTORMS. ONCE THE THUNDERSTORMS EXIT THE STATE BY LATE
AFTERNOON...EXPECT GUSTY SOUTHWEST WINDS TO DEVELOP WITH GUSTS
AROUND 40 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

EVENSON

In the hours before

Special weather statement, Jun 1, 4:27 AM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
427 AM EDT WED JUN 1 2011

NYZ027-028-030-031-010900-
EASTERN CLINTON NY-NORTHERN FRANKLIN NY-SOUTHERN FRANKLIN NY-
WESTERN CLINTON NY-
427 AM EDT WED JUN 1 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN FRANKLIN AND
NORTHWESTERN CLINTON COUNTIES...

AT 424 AM EDT...A STRONG THUNDERSTORM WAS NEAR BOMBAY...MOVING EAST
AT 45 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. EXPECT DANGEROUS
LIGHTNING. VERY HEAVY RAIN WILL CAUSE WATER TO POND ON ROADS AND IN
POOR DRAINAGE AREAS. THERE MAY BE RAPID RISES ON SMALL STREAMS AND
CREEKS.

LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
NORTH BURKE...CONSTABLE...EARLVILLE...CHURUBUSCO...CANNON CORNERS...

LAT...LON 4500 7352 4488 7361 4472 7456 4501 7464
      4500 7414 4502 7356
Special weather statement, Jun 1, 5:21 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
521 AM EDT WED JUN 1 2011

NYZ034-035-VTZ005-008-009-017-018-011015-
EASTERN ADDISON VT-EASTERN CHITTENDEN VT-EASTERN ESSEX NY-
WASHINGTON VT-WESTERN ADDISON VT-WESTERN CHITTENDEN VT-
WESTERN ESSEX NY-
521 AM EDT WED JUN 1 2011

...STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN ESSEX...NORTHERN
ADDISON...SOUTHERN CHITTENDEN AND WEST CENTRAL WASHINGTON COUNTIES...

AT 515 AM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS WERE
DEVELOPING ACROSS THE HIGH PEAKS REGION OF THE ADIRONDACK MOUNTAINS.
THESE STORMS WILL MOVE EAST INTO THE CHAMPLAIN VALLEY BY 630 AM.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. EXPECT DANGEROUS
LIGHTNING. VERY HEAVY RAIN WILL CAUSE WATER TO POND ON ROADS AND IN
POOR DRAINAGE AREAS. THERE MAY BE RAPID RISES ON SMALL STREAMS AND
CREEKS.

LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
ELIZABETHTOWN...WADHAMS...DIAMOND ISLAND...WHALLONSBURG...KINGSLAND
BAY STATE PARK...NORTH FERRISBURGH...MONKTON...STARKSBORO...
HANKSVILLE...CAMELS HUMP STATE PARK...IRASVILLE...

LAT...LON 4450 7299 4410 7280 4400 7382 4432 7388

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 5:44 AM EDTSevere Thunderstorm WarningBTVAddison, Chittenden, Grand Isle61 min
Jun 1, 6:05 AM EDTSpecial Weather StatementBTVCaledonia, Lamoille, Orleans55 min
Jun 1, 6:34 AM EDTSevere Thunderstorm WarningBTVCaledonia, Chittenden, Franklin, Grand Isle, Lamoille, Orleans and 1 more56 min
Jun 1, 6:55 AM EDTSpecial Weather StatementBTVOrange35 min
Jun 1, 6:57 AM EDTSpecial Weather StatementBTVEssex, Orleans63 min
Jun 1, 7:27 AM EDTSpecial Weather StatementBTVCaledonia, Essex, Lamoille, Orleans63 min
Jun 1, 9:58 AM EDTSpecial Weather StatementBTVGrand Isle32 min
Jun 1, 11:39 AM EDTSpecial Weather StatementBTVAddison36 min
Jun 1, 12:45 PM EDTSpecial Weather StatementBTVAddison30 min
Jun 1, 12:57 PM EDTSpecial Weather StatementBTVRutland33 min
Jun 1, 1:13 PM EDTSevere Thunderstorm WarningBTVRutland, Windsor62 min
Jun 1, 1:26 PM EDTSpecial Weather StatementBTVCaledonia, Washington64 min
Jun 1, 1:59 PM EDTSpecial Weather StatementBTVRutland61 min
Jun 1, 2:29 PM EDTSpecial Weather StatementBTVOrange46 min
Jun 1, 4:27 AM EDTSpecial Weather StatementBTVClinton33 min
Jun 1, 4:50 AM EDTWind AdvisoryBTVClinton, Essex, Franklin, St. Lawrence17 hr
Jun 1, 5:03 AM EDTSevere Thunderstorm WarningBTVEssex, Franklin, St. Lawrence65 min
Jun 1, 8:59 AM EDTSpecial Weather StatementBTVFranklin61 min

Nearby

Special Weather Statements in Vermont, 2011Special Weather Statements in New York, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.